MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® EXCLUDER® AAA Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment

W. L. Gore & Associates, Inc. GORE® EXCLUDER® AAA Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment
Catalog Number RLT261412
Medical Device Problem Codes Malposition of Device (2616); Migration (4003)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Reduced Blood Flow (4598)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to gore that, on (b)(6) 2026, a gore® excluder® aaa endoprosthesis was used for an endovascular aneurysm repair (evar).During preparation for introduction of the iliac component on the ipsilateral side, the 18 fr gore® dryseal flex introducer sheath was re-advanced and encountered some resistance.The clinician pushed the sheath past the resistance, causing proximal migration of the gore® excluder® aaa endoprosthesis trunk, resulting in coverage of the renal arteries.A chimney procedure was subsequently performed without complications and blood flow to both renal arteries was maintained.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
As part of our routine quality procedures, each batch of devices undergoes comprehensive quality control testing and inspections prior to release for distribution.Gore reviewed the manufacturing records associated with the reported lot number and verified that all release criteria had been met.Neither clinical images enabling direct assessment of product performance nor the product itself, which remains implanted, were available for evaluation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA Endoprosthesis
Common Device Name
System, Endovascular Graft, Aortic Aneurysm Treatment
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Phoenix 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50170368
Report Number3007284313-2026-04993
Device Sequence Number15917638
Product Code MIH
UDI-Device Identifier00733132622443
UDI-Public(01)00733132622443(17)290120
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRLT261412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by Manufacturer09/08/2026
10/02/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/30/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
18 Fr GORE® DrySeal Flex Introducer Sheath.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown